# SDR DXTA200803096

- Difficulty date: June 3, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR IN CABIN WHEN OPERATING THE ACM.  CHECKED & CLEANED L&R COALESCER SOCKS IAW MM 12-10-01. OPS AND LEAK CHECK GOOD.
